Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Fixed point schemes


Author: John Fogarty
Journal: Bull. Amer. Math. Soc. 77 (1971), 203-204
MSC (1970): Primary 14L15
MathSciNet review: 0269661
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. John Fogarty, Fixed point schemes, Amer. J. Math. 95 (1973), 35–51. MR 0332805
  • 2. G. Horrocks, Fixed point schemes of additive group actions, Topology 8 (1969), 233–242. MR 0244261
  • 3. Serge Lang, Abelian varieties, Interscience Tracts in Pure and Applied Mathematics. No. 7, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1959. MR 0106225
  • 4. David Mumford, Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Band 34, Springer-Verlag, Berlin-New York, 1965. MR 0214602

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14L15

Retrieve articles in all journals with MSC (1970): 14L15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12681-2